# SDR DALA2015010800143

- Difficulty date: June 4, 2012
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 69,074 hours, 9,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  HOLES IN FUSELAGE IN BS 330, STRINGER 25.
